# SDR CA960103007

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: 48103
- Condition: Collapsed
- Location: Eng Oil
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN)DURING INSPECTION THE ENGINE OIL FILTER WAS FOUND COLLAPSED ON ONE SIDE. THIS WAS DISCOVERED WHEN THE OUTER CASE/CAN WAS CUT OPEN FOR INSPECTION. THE FILTER WAS CODED FO3F13-1.
